검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article

Kyungpook Mathematical Journal 2021; 61(1): 99-110

Published online March 31, 2021 https://doi.org/10.5666/KMJ.2021.61.1.99

Copyright © Kyungpook Mathematical Journal.

Subclasses of Starlike and Convex Functions Associated with Pascal Distribution Series

Basem Aref Frasin*, Sondekola Rudra Swamy, Abbas Kareem Wanas

Faculty of Science, Department of Mathematics, Al al-Bayt University, Mafraq, Jordan
e-mail : bafrasin@yahoo.com

Department of Computer Science and Engineering, RV College of Engineering, Bengaluru - 560 059, Karnataka, India
e-mail : mailtoswamy@rediffmail.com

Department of Mathematics, College of Science, University of Al-Qadisiyah, Iraq
e-mail : abbas.kareem.w@qu.edu.iq

Received: May 20, 2020; Revised: October 7, 2020; Accepted: October 13, 2020

Abstract

In the present paper, we determine new characterisations of the subclasses TSC(α,β;γ) and TCC(α,β;γ) of analytic functions associated with Pascal distribution series Φqm(z)=z n=2n+m2m1qn1(1q)mzn. Further, we give necessary and sufficient conditions for an integral operator related to Pascal distribution series Gqmf(z)=0z Φ q m(t)tdt to belong to the above classes. Several corollaries and consequences of the main results are also considered.

Keywords: Analytic functions, Hadamard product, Pascal distribution series.